# SDR FDEA2019120973207

- Difficulty date: December 7, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 47,426 hours, 19,949 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300320H
- Part serial: CA413
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED MARK SHOWING AT RIGHT WING OUTBOARD FLAP LEADING EDGE.  COMPLIED WITH EA F-5750-T0351338 P1 TITLE: WING - FLIGHT SURFACE - RT OUTBOARD MAIN FLAP LEADING EDGE SKIN REPAIR. BLENDED AREA FOUND OUT OF LIMITS L/E AREA IAW SRM 57-53-01-1A FIG 101 DET VI.  FABRICATE, LOCATED, DRILLED AND INSTALLED SKIN IAW SRM 57-53-01-2R REPAIR 3.
